Vol. 7, No. 4, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 10
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 7, No. 4, 2014

Whitehead graphs and separability in rank two
431–452

Matt Clay, John Conant and Nivetha Ramasubramanian

Perimeter-minimizing pentagonal tilings
453–478

Ping Ngai Chung, Miguel A. Fernandez, Niralee Shah, Luis Sordo Vieira and Elena Wikner

Discrete time optimal control applied to pest control problems
479–489

Wandi Ding, Raymond Hendon, Brandon Cathey, Evan Lancaster and Robert Germick

Distribution of genome rearrangement distance under double cut and join
491–507

Jackie Christy, Josh McHugh, Manda Riehl and Noah Williams

Mathematical modeling of integrin dynamics in initial formation of focal adhesions
509–527

Aurora Blucher, Michelle Salas, Nicholas Williams and Hannah L. Callender

Investigating root multiplicities in the indefinite Kac–Moody algebra $E_{10}$
529–546

Vicky Klima, Timothy Shatley, Kyle Thomas and Andrew Wilson

On a state model for the $\mathrm{SO}(2n)$ Kauffman polynomial
547–563

Carmen Caprau, David Heywood and Dionne Ibarra

Invariant measures for hybrid stochastic systems
565–583

Xavier Garcia, Jennifer Kunze, Thomas Rudelius, Anthony Sanchez, Sijing Shao, Emily Speranza and Chad Vidden